My Norco Withdrawal and Addiction Story - Part 15

By sadbutglad · Dec 1, 2014 · ·
  1. Thanks lostlygirl,

    That's a wealth of knowledge. To be honest, I think I'm scared of the Imodium now - shit! So, I have a friend that is going to bail me out which will buy me a little more time. I had my script filled 11/12, so no refill until 12/11. She may help out with 10-20 more pills, so that 16 now, will become 26 or 36. You know what's sad? That's still considered a pretty empty bottle to me. I remember a time when 26 pills would last me a week. It will now last me half that. What really helps me out when WDing is Alka-Seltzer and just laying in the bed. I hate waking up at the wee hours in the morning with stomach cramps and the cold sweats, but I know the stomach cramps are nothing more than my body ridding itself of the opiates and allowing my body to get back to its normal self. I don't know if I want to fuck with that if that's the inevitable outcome. I don't know what it is about the wee hours being the time of the stomach cramp attacks. It's disruptive to an already messed up sleeping pattern without the opiates. Well, like I said, I will get more today. I will have to see how long I allow them to last me. I will do my best to watch my intake and hone in on what I'm doing with these pills so that I can either make it until my next refill or lighten the effects of the withdrawal. Thanks again for your input on the Imodium and support - that goes for everybody. I'll keep you guys posted - and please feel free to give me some insight on your struggles with these damn opiates. I don't want to be the only one on here complaining about my problems ;)

    sadbutglad added 36 Minutes and 55 Seconds later...

    It just so happens that the moment I finished my last update, I had the "bubble guts" at work. Reason being: I'm trying to take less meds. I really indulged over the Thanksgiving break (roughly 8 pills/day). It's 2:41 pm and I have only taken 17.5 mg of norco today so far. My body is letting me know it doesn't like that very much. I'm going to take 7.5 mg right now to ease the discomfort, but will continue to try to keep my usage under 40 mg for the entire day. The next does will be tonight before bed to ensure a good night's rest. O shit...here we go.

Comments

  1. lostlygirl
    Don't be scared of loperamide. I use it and it takes away all of my physical withdrawal symptoms. I just think people should go into it with their eyes open, know exactly why it works, and treat it with the respect it deserves.

    If withdrawals get really bad just don't be afraid to try it. Start with 20 mg of loperamide (10 pills) and go from there. If it takes away all your symptoms (which it most likely will) then take only 5 at your next dose.

    JD calculated that 35 mg (17 pills) a day or less as safe. There were only 5 reported cases of Loperamide causing fatal heart arrhythmias, and those were in doses of over 100 mg a day (50 plus pills) and the users had been taking this amount daily for years.

    Just be careful with the norco. If they have Tylenol in them then you could be causing liver toxicity, which can be fatal. I would be very concerned about taking to much of anything with Tylenol in it. If they have Tylenol, how much do they have, 350 or 500?

    Have you started to think about why you need them so much, or what you are numbing? Its sometimes really hard to get to the bottom of all of this mess.

    Hugs xxoo

    lostlygirl added 10 Minutes and 59 Seconds later...

    I just read back over your thread, and you had mentioned quite a few things that could be triggering your use.

    Do you have a counselor? I think it may be hard to break your addiction without first addressing some of the problems you are currently facing.

    Do you know where you would like to be a year from now? Or 5 years from now? The longer we fail to address the issues that bother us, the longer they be on in ingrained and the harder it is to untangle ourselves from the situation.

    Hugs, xxoo
To make a comment simply sign up and become a member!